Suborbital graphs for the group Gamma(2)


GÜLER B. Ö. , Besenk M., KESİCİOĞLU Y. , DEĞER A. H.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.5, pp.1033-1044, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 5
  • Publication Date: 2015
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1033-1044

Abstract

In this paper, we investigate suborbital graphs formed by the action of 2 which is the group generated by the second powers of the elements of the modular group Gamma on (Q) over cap Q. Firstly, conditions for being an edge, self-paired and paired graphs are provided, then we give necessary and sufficient conditions for the suborbital graphs to contain a circuit and to be a forest. Finally, we examine the connectivity of the subgraph F-u,(N) and show that it is connected if and only if N <= 2.